# SDR FDEA201009203577

- Difficulty date: September 20, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005152UF
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 152 UF HAS MULTIPLE AREAS OF EDGE DAMAGE AND THE PANEL IS CRACKED.  FABRICATED NEW FLOOR PANEL NR 152 UF IAW DWG SRZ 25-005, REV "H".
